# SDR HEEA967566

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066104800
- Condition: Erratic
- Location: Cockpit Rad Alt
- Component: KRA405
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERRATIC RADAR ALT. OPERATION AT ZERO AND ABOVE 2000FT. RESOLDERED ALL WIRES GOING TO STRIP LINE ASSEMBLY.  REPAIRED PROBLEM.  VIBRATED AND COOKED UNIT TO VERIFY NEEDLE STABILITY.  REPLACED BROKEN CAPACITOR C701.  REPLACED RESISTORS R518,R519,R534 AND R260 TO INCORPORATE MOD 10.  BENCH CHECK GOOD.
